Vol. 76, No. 2, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Centers of regular self-injective rings

Kenneth R. Goodearl

Vol. 76 (1978), No. 2, 381–395
Abstract

This paper is concerned with calculating centers of regular self-injective rings, particularly those obtained by completions with respect to rank functions, and those obtained as factor rings of other regular self-injective rings. Sufficient conditions are developed under which the completion of a regular ring R has the same center as R. For any regular self-injective ring R of Type If, it is shown that the center of any factor ring of R is a factor ring of the center of R. These results are used to distinguish among the simple regular self-injective rings of Type IIf by their possible centers.

Mathematical Subject Classification
Primary: 16A30, 16A30
Secondary: 16A52, 16A48
Milestones
Received: 15 August 1977
Revised: 19 September 1977
Published: 1 June 1978
Authors
Kenneth R. Goodearl
University of California, Santa Barbara
Santa Barbara CA
United States